Next Article in Journal
Periodic Solutions of the 4-Body Electromagnetic Problem and Application to Li Atom
Previous Article in Journal
Modeling Real-Value Preservation in Retirement Planning via Geometric Progressions: An Applied Math Perspective
 
 

Order Article Reprints

Journal: AppliedMath, 2025
Volume: 5
Number: 111

Article: Genetic Algebras Associated with the SIR Model
Authors: by Taimun Qaisar, Farrukh Mukhamedov, Mahmoud Alhaj Hasan and Mhd Safouh Amini
Link: https://www.mdpi.com/2673-9909/5/3/111

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop